# SDR ASAA0180175

- Difficulty date: May 18, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - PRIOR TO FLT 319 - THE EMERGENCY FLOOR TRACK LIGHT COVER WAS FOUND TO BE MISSING AND THE LIGHTS INOPERATIVE AT ROW 7.  INSTALLED MISSING COVER AND RECONNECTED WIRING TO LAMP MODULE AT ROW 7, LIGHTS THEN OPERATED NORMALLY.  (M)
